# SDR CALA2019010700043

- Difficulty date: January 6, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 60,003 hours, 25,478 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53231318200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IT IS MADE TO COMPLY WITH CFT 121.1109 PER AMM TASK 51-00-80-200 -801C1. EXTERNAL FUSELAGE SKIN REPAIR DOUBLER BETWEEN FR 25-26 S TGR 41L-43L A3NB-51-4-6001 GENERATED ON NR 9294204 REMOVED AND REINSTALLED NEW DOUBLER REPAIR IAW SRM 53-00-11 -300-042. THIS REPAIR REQUIRES INSPECTION AT 60,000 FC 120,000 F H WITH SUBSEQUENT INSPECTION TBD AND INSPECTION METHOD TBD FROM REPAIR EMBODIMENT IAW SRI 53-00-11-205-017 THIS REPAIR IS LOCATED IN ZONE A REF SRI 53-00-11-205-017 EPAIR EMBODIMENT, FOLLOWUP INSPECTION THEREAFTER TBD. OK TO CARRY REPAIR FOR 60000 FLT CYCLES OR 120000 FLT HRS FROM R TOMC-APPROVAL FROM SC1ELBYC COMMENT Q/C REVIEWED. Q/C REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
